# SDR AALA20101006TUL02

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LONGERON 23 LEFT STATIONS 1287 TO 1297.  INSTALLED NEW STRAP INSIDE LONGERON 23 LEFT STATIONS 1287 TO 1309 PER SRM 51-30-02.
